# SDR CALA2017061901922

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 75,348 hours, 28,850 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 6551
- Condition: Delaminated
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE HAS 10" OF DELAMINATION ALONG AFT O/B EDGE. PROCURED NEW LT OVER WING SLIDE, SLIDE TO BE INSTALLED.
